# SDR RAIA00708039

- Difficulty date: August 23, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 15,980 hours, 13,821 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Switch
- Condition: Dirty
- Location: Nr 1 Avionics
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3508 - PIT - CREW REPORTED THAT WHILE PASSING THROUGH 100FL, CLICKING WAS HEARD FOLLOWED BY THE NR 1 AVIONICS MASTER SWITCH BUTTON POPPED OUT.  MAINTENANCE CLEANED THE NR 1 AVIONICS SWITCH AND SYSTEM OPS CHECKED GOOD AS PER EMB145 AMM 24-62-00.
